# SDR ASAA2020012861984

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,570 hours, 4,981 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, CONT CAB ZONE TEMP CAUTION LIGHT ILLUMINATED. EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED LEFT AND RT PACK FLOW TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00-740-801-002.  NO ACTIVE FAULTS LOGGED.  ACCOMPLISHED FLT DECK FILTER CLEANING AMM TASK 21-61-06-100-801. PERFORMED SYS OPS TEST REF AMM 21-00-00-800-801. SYS OPS TEST NORMAL.
